Search Results

There are 21425 results for: content related to: Domain decomposition for parallelization of finite difference schemes for parabolic equations in wave propagation

  1. Hybrid domain decomposition algorithms for compressible and almost incompressible elasticity

    International Journal for Numerical Methods in Engineering

    Volume 82, Issue 2, 9 April 2010, Pages: 157–183, Clark R. Dohrmann and Olof B. Widlund

    Version of Record online : 15 OCT 2009, DOI: 10.1002/nme.2761

  2. Three-dimensional parallel frequency-domain visco-acoustic wave modelling based on a hybrid direct/iterative solver

    Geophysical Prospecting

    Volume 59, Issue 5, September 2011, Pages: 834–856, Florent Sourbier, Azzam Haidar, Luc Giraud, Hafedh Ben-Hadj-Ali, Stéphane Operto and Jean Virieux

    Version of Record online : 22 AUG 2011, DOI: 10.1111/j.1365-2478.2011.00966.x

  3. A FETI-based domain decomposition technique for time-dependent first-order systems based on a DAE approach

    International Journal for Numerical Methods in Engineering

    Volume 75, Issue 12, 17 September 2008, Pages: 1385–1415, K. B. Nakshatrala, K. D. Hjelmstad and D. A. Tortorelli

    Version of Record online : 8 FEB 2008, DOI: 10.1002/nme.2303

  4. Decoupled smooth interfaces for spectral-element approximations of parabolic or elliptic type

    Numerical Methods for Partial Differential Equations

    Volume 9, Issue 4, July 1993, Pages: 395–409, Kelly Black

    Version of Record online : 20 JUN 2005, DOI: 10.1002/num.1690090405

  5. Improvements in the reliability and element quality of parallel tetrahedral mesh generation

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 8, 23 November 2012, Pages: 671–693, Jianjun Chen, Dawei Zhao, Zhengge Huang, Yao Zheng and Desheng Wang

    Version of Record online : 8 JUN 2012, DOI: 10.1002/nme.4345

  6. Schwarz domain decomposition for the incompressible Navier–Stokes equations in general co-ordinates

    International Journal for Numerical Methods in Fluids

    Volume 32, Issue 2, 30 January 2000, Pages: 141–173, E. Brakkee, P. Wesseling and C. G. M. Kassels

    Version of Record online : 24 JAN 2000, DOI: 10.1002/(SICI)1097-0363(20000130)32:2<141::AID-FLD877>3.0.CO;2-2

  7. Finite Phased-Array Modeling

    Finite Element Analysis of Antennas and Arrays

    Jian-Ming Jin, Douglas J. Riley, Pages: 336–387, 2008

    Published Online : 14 MAY 2008, DOI: 10.1002/9780470409732.ch10

  8. A dual domain decomposition method for finite element digital image correlation

    International Journal for Numerical Methods in Engineering

    Volume 102, Issue 10, 08 June 2015, Pages: 1670–1682, J.-C. Passieux, J.-N. Périé and M. Salaün

    Version of Record online : 17 MAR 2015, DOI: 10.1002/nme.4868

  9. Nonoverlapping domain decomposition and additive splitting up methods for multidimensional parabolic problem

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 1, January 2006, Pages: 18–31, Daoud S. Daoud

    Version of Record online : 4 MAY 2005, DOI: 10.1002/num.20084

  10. Dual-primal FETI methods for linear elasticity

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 11, November 2006, Pages: 1523–1572, Axel Klawonn and Olof B. Widlund

    Version of Record online : 29 AUG 2006, DOI: 10.1002/cpa.20156

  11. A simple Dufort-Frankel-type scheme for the Gross-Pitaevskii equation of Bose-Einstein condensates on different geometries

    Numerical Methods for Partial Differential Equations

    Volume 20, Issue 4, July 2004, Pages: 624–638, Ming-Chih Lai, Chung-Yin Huang and Te-Sheng Lin

    Version of Record online : 26 FEB 2004, DOI: 10.1002/num.20008

  12. Parallel algorithms for a singularly perturbed parabolic problem

    Numerical Methods for Partial Differential Equations

    Volume 15, Issue 3, May 1999, Pages: 389–405, Igor Boglaev

    Version of Record online : 7 MAY 1999, DOI: 10.1002/(SICI)1098-2426(199905)15:3<389::AID-NUM8>3.0.CO;2-5

  13. You have free access to this content
    FETI Domain Decomposition Methods for Second Order Elliptic Partial Differential Equations

    GAMM-Mitteilungen

    Volume 29, Issue 2, Oktober 2006, Pages: 319–341, Axel Klawonn

    Version of Record online : 8 MAY 2014, DOI: 10.1002/gamm.201490036

  14. Incorporation of multipoint constraints into the balancing domain decomposition method and its parallel implementation

    International Journal for Numerical Methods in Engineering

    Volume 69, Issue 2, 8 January 2007, Pages: 326–346, Tomoshi Miyamura

    Version of Record online : 5 JUN 2006, DOI: 10.1002/nme.1766

  15. Nonoverlapping domain decomposition characteristic finite differences for three-dimensional convection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 28, Issue 1, January 2012, Pages: 17–37, Changfeng Li and Yirang Yuan

    Version of Record online : 15 JUL 2010, DOI: 10.1002/num.20605

  16. Local preconditioners for two-level non-overlapping domain decomposition methods

    Numerical Linear Algebra with Applications

    Volume 8, Issue 4, June 2001, Pages: 207–227, L. M. Carvalho, L. Giraud and G. Meurant

    Version of Record online : 26 JAN 2001, DOI: 10.1002/nla.237

  17. Node adaptive domain decomposition method by radial basis functions

    Numerical Methods for Partial Differential Equations

    Volume 25, Issue 6, November 2009, Pages: 1482–1501, Pedro González-Casanova, José Antonio Muñoz-Gómez and Gustavo Rodríguez-Gómez

    Version of Record online : 30 DEC 2008, DOI: 10.1002/num.20410

  18. Forward backward domain decomposition method for finite element solution of electromagnetic boundary value problems

    Microwave and Optical Technology Letters

    Volume 49, Issue 10, October 2007, Pages: 2582–2590, Ozlem Ozgun and Mustafa Kuzuoglu

    Version of Record online : 27 JUL 2007, DOI: 10.1002/mop.22757

  19. Domain Decomposition Methods and Preconditioning

    Standard Article

    Encyclopedia of Computational Mechanics

    V. G. Korneev and U. Langer

    Published Online : 15 NOV 2004, DOI: 10.1002/0470091355.ecm019

  20. Domain decomposition of stochastic PDEs: Theoretical formulations

    International Journal for Numerical Methods in Engineering

    Volume 77, Issue 5, 29 January 2009, Pages: 689–701, Abhijit Sarkar, Nabil Benabbou and Roger Ghanem

    Version of Record online : 25 AUG 2008, DOI: 10.1002/nme.2431